# SDR UALA2013032601893

- Difficulty date: March 24, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 63,233 hours, 23,802 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, D

## Discrepancy

CREW REPORTED NR 1 ENGINE EGT OVERLIMIT DURING START.  NO RED TIC MARK  DISPLAYED.  INTERROGATED CFDS AND NO LIMITS EXCEEDED.  ACCOMPLISHED MANUAL ENGINE START AND EGT WENT TO 625 AND ABORTED START WITH EGT OVERLIMIT AND START FAULT.  REPLACED 7TH STAGE BLEED VALVE PER MM.  RAN ENG NORMAL START.  7TH STAGE VALVE WAS LOWER LEFT.
